Pacific Journal of Mathematics

Functions which operate on ${\cal F}L_{p}(T),\,1<p<2$.

Daniel Rider

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 681-693.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968567

Mathematical Reviews number (MathSciNet)
MR0306804

Zentralblatt MATH identifier
0275.43002

Subjects
Primary: 42A68
Secondary: 43A75: Analysis on specific compact groups

Citation

Rider, Daniel. Functions which operate on ${\cal F}L_{p}(T),\,1&lt;p&lt;2$. Pacific J. Math. 40 (1972), no. 3, 681--693. https://projecteuclid.org/euclid.pjm/1102968567


Export citation

References

  • [1] J. Brillhart and L. Carlitz, Note on the Shapiropolynomials, Proc. Amer. Math. Soc, 25 (1970), 114-118.
  • [2] H. Helson and J. P. Kahane, Sur les fonctions operant dans les algebres de trans- formees de Fourier de suites ou de fonctions sommables, C. R. Acada. Sci. Paris., 247 (1958), 626-628.
  • [3] D. Rider, Transformationsof Fourier coefficients. Pacific J. Math., 19 (1966), 347- 355.
  • [4] D. Rider, Closed subalgebras of LKT), Duke Math. J., 36 (1969), 105-116.
  • [5] W. Rudin, Some thorems on Fourier coefficients. Proc. Amer. Math. Soc, 10 (1959), 855-859.
  • [6] W. Rudin, Fourier Analysis on Groups, Interscience, New York, 1962.
  • [7] H. S. Shapiro, Extremal problems for polynomials and power series, Thesis for S.M. degree, Massachusetts Institute of Techonology, 1951.
  • [8] A. Zygmund, Trigonometric Series, vol. II, Cambridge University Press, 1959.